Long time eh? Hope you are all well!!
I'm looking for some advice please. I have endometriosis, and therefore I have been told i can "tri-cycle" my pill, which as you probably know, means taking three packets back to back, so I only have a bleed every three months. This means less bleeding, so therefore less side effects of endometriosis.
however, I have been taking it solid for about 7 weeks now, and I have started to get (TMI Alerts) slight bleeding, although its dark and doesnt come to much. But I do have pains like period pains etc. This has been happening for about a week, I have a few days of pains and slight dark blood (not even really blood to be fair) and then it goes really light, goes away then comes back.
I am wondering if I should just stop mid packet (ive got a bout 10 days left til the end of the packet) and just let myself have a "period", or just continue til the end, put up with it etc. Could it be my body just adjusting to the tri-cycleing.
do any of you do this? Or have experience of the side effects?
Any help greatly appreciated